# SDR KY7A202001298001

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 15,942 hours, 16,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FIRST ROW OF EMERGENCY LIGHTS NEXT OT MCD DON'T TURN ON. MX CLEANED AND RESEATED CONNECTION OPS CHECK NORMAL.
